MathSciNet Relay Station
MathSciNet bibliographic data
MR1611675 60F15 (60G70)
Cheng, Shihong; Peng, Liang; Qi, Yongcheng Almost sure convergence in extreme value theory. Math. Nachr. 190 (1998), 43–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement